Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Thrinax

Changing the time of day that I take Accutane

Recommended Posts

I just started taking Accutane a week ago and I have a question that's probably slightly stupid... I've been taking it every day at dinner but have decided that lunch would be a more convenient time each day for me to take my daily dose. Is it going to have any weird effects if I just start taking it at lunchtime one day and no longer at dinnertime? Should I take it a few hours earlier each day and "ween" myself onto the new time or is that necessary?

Thanks!

Share this post


Link to post
Share on other sites

I generally take mine at lunch time but sometimes Ill forget and have to take it at dinner, or even with a late night snack. I've never noticed any weird side effects happening when I change the time I take it. My doctor never even told me I had to take it at the same time everyday either. Just change, it will be fine.

Share this post


Link to post
Share on other sites

i actually dont take mine consitently at the same time every day... but im usually within 2.5 hours

somedays il take it at like 3:30, others at 4:40 and sometimes if im out and i get home late i take it at 6..

i dont think its an issue

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×